By Topic

Asymptotic stability and boundedness of delay switching diffusions

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Chenggui Yuan ; Dept. of Math., Univ. of Wales Swansea, UK ; Lygeros, J.

Multiple Lyapunov functions are used to establish sufficient conditions for locating the limit sets of switching diffusions. The conditions lead to a number of useful results on stochastic asymptotic stability and boundedness for this class of stochastic hybrid systems.

Published in:

Automatic Control, IEEE Transactions on  (Volume:51 ,  Issue: 1 )